Kentucky, 2011Damaging Wind in Kentucky, July 19, 2011
July 19, 2011 · NWS ILN · 1 event in 1 county or zone
Weak low level convergence combined with a very unstable air mass to produce strong to severe thunderstorms across southern Ohio and northern Kentucky.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Weak low level convergence combined with a very unstable air mass to produce strong to severe thunderstorms across southern Ohio and northern Kentucky.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 19, 3:28 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 19, 3:28 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE JUL 19 2011
.SYNOPSIS...
A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION
THROUGH THE WEEKEND. A COLD FRONT WILL USHER IN A COOLER AIRMASS
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TEMPERATURES HAVE CLIMBED INTO THE LOW TO MID 90S ACROSS MUCH OF
THE AREA THIS AFTERNOON WITH DEWPOINTS UP INTO THE MID AND UPPER
70S. THIS IS RESULTING IN A VERY UNSTABLE AIRMASS ACROSS THE
REGION WITH MLCAPES RUNNING IN THE 3000-5000 J/KG RANGE. FORCING
IS FAIRLY WEAK BUT THERE DOES APPEAR TO BE SOME WEAK LOW LEVEL
CONVERGENCE PROGGED ACROSS OUR SOUTH THROUGH THE EARLY
EVENING HOURS. THIS SHOULD ALLOW FOR ISOLATED THUNDERSTORM ACTIVITY
TO BECOME MORE SCATTERED THROUGH LATE AFTERNOON ACROSS OUR SOUTH.
WITH SOME DIURNAL ENHANCEMENT TO THE PCPN...ACTIVITY SHOULD BEGIN
TO DISSIPATE LATER THIS EVENING...TAPERING OFF BY THE OVERNIGHT
HOURS. LOW TEMPERATURES WILL REMAIN FAIRLY WARM...GENERALLY IN THE
LOW TO MID 70S BY DAYBREAK.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
MID/UPPER LEVEL RIDGING WILL CONTINUE TO BUILD IN FROM THE WEST
THROUGH WEDNESDAY. THIS WILL ALLOW FOR TEMPS ONCE AGAIN INTO THE
LOW TO MID 90S THROUGH WEDNESDAY AFTERNOON. DEWPOINTS IN THE LOW
TO MID 70S WILL LEAD TO SOME HEAT INDICES PUSHING 105 DEGREES
THROUGH THE AFTERNOON/EARLY EVENING. FORCING IS WEAK AGAIN ON
WEDNESDAY BUT GIVEN DEGREE OF INSTABILITY...WILL HANG ON TO A 20 POP
FOR THE AFTERNOON/EARLY EVENING. HAVE TRIED TO CLEAN UP HEADLINES A
LITTLE. FOR HAMILTON AND MONTGOMERY COUNTIES...WILL JUST GO WITH
AN EXCESSIVE HEAT WARNING FROM NOW ON THROUGH THURSDAY EVENING.
WAS NOT EXACTLY SURE THE BEST WAY TO HANDLE THE REST OF THE AREA.
WHILE WE MAY APPROACH WARNING CRITERIA ACROSS THE WEST FOR A BRIEF
PERIOD WEDNESDAY AFTERNOON...FELT EXTENDING THE ADVISORY FROM NOW
ON THROUGH NOON THURSDAY WOULD BE THE BEST WAY TO HANDLE THE
OVERALL PICTURE. WILL THEN HAVE AN EXCESSIVE HEAT WATCH FOR
THURSDAY AFTERNOON/EVENING.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE HEAT WAVE FOR THE OHIO VALLEY WILL CONTINUE THROUGH THE
WEEKEND...ALTHOUGH THE POTENTIAL FOR OCCASIONAL CONVECTION LEAVES
THE FORECAST WITH A LITTLE BIT OF UNCERTAINTY.
AT THE MOMENT...THURSDAY APPEARS TO BE THE HOTTEST DAY OF THE
FORECAST. AN EXCESSIVE HEAT WATCH WILL BE ISSUED FOR THIS DAY...WITH
HEAT INDEX VALUES FORECAST TO BE IN THE 105-110 RANGE. THE CHANCE
FOR POP-UP STORMS APPEARS RATHER SLIM ON THURSDAY...BUT IT WOULD NOT
BE PRUDENT TO RULE OUT SOME ISOLATED CONVECTION IN THE SOUTH.
AS THE RIDGE SLIDES EAST AND GRADUALLY FLATTENS...AN INCREASING FEED
OF DEEP MOISTURE WILL SPREAD NORTH. MODERATE TO STRONG INSTABILITY
WILL BE PRESENT EACH DAY...BUT A LACK OF LARGE SCALE FORCING AND THE
EXPECTED PRESENCE OF AT LEAST SOME DEGREE OF CAPPING WILL PRECLUDE
ANYTHING HIGHER THAN 20-30 POPS THROUGH THE PERIOD. THE TIMING AND
PLACEMENT OF INDIVIDUAL DISTURBANCES MOVING AROUND THE RIDGE SEEMS
RATHER UNCERTAIN AND INCONSISTENT FROM MODEL TO MODEL. THUS...WILL
FOCUS THE HIGHER POPS MAINLY TO THE DIURNAL CYCLE AT THIS TIME. WILL
KNOCK TEMPERATURES DOWN A DEGREE OR TWO EACH DAY OWING TO THE
INCREASING MOISTURE (AND PROBABLY CLOUD COVER) GOING THROUGH THE
WEEKEND.
THERE IS GOOD AGREEMENT ON A COLD FRONT DROPPING SOUTH THROUGH THE
REGION MONDAY INTO MONDAY NIGHT. CONDITIONS BEHIND THE FRONT LOOK TO
BE NEAR-NORMAL FOR SUMMER IN THE OHIO VALLEY. THUS...WILL USE A
TIGHTER TEMPERATURE GRADIENT FOR MONDAY (FROM SOUTHEAST TO
NORTHWEST) AND INCREASE POPS TO 30-40. WOULD PREFER NOT TO GO HIGHER
THAN THAT IN A DAY SEVEN FORECAST.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SCT TO BKN CU HAS DEVELOPED ACROSS MUCH OF THE AREA...AND A WEAK
COLD FRONT CONTINUES TO WASH OUT AS IT DROPS SOUTHWARD ACROSS
OHIO VALLEY. THIS BOUNDARY WILL ACT AS A WIND SHIFT LINE AND MAY TOUCH
OFF SOME CONVECTION LATER THIS AFTERNOON. FEEL THE BEST WINDOW OF
OPPORTUNITY FOR CONVECTIVE ACTIVITY WILL BE MID TO LATE AFTERNOON
THROUGH AROUND 01Z. MODELS ARE NOT CLEAR CUT IN THE LOCATION OF
ANY SHOWER/TSTRM DEVELOPMENT...SO WENT WITH MENTION OF VCTS/CB AND
INCLUDED TEMPO GROUPS FOR -TSRA IN THE EVENT A STORM PASSES OVER
THE TERMINAL.
CLOUDS SHOULD PRETTY MUCH CLEAR OUT OF THE AREA AND WINDS WILL
BECOME VERY LIGHT AFTER 06Z AS HIGH PRESSURE DRIFTS OVERHEAD. IN
COMBINATION WITH PLENTY OF LOW LEVEL MOISTURE...THIS WILL LEND
ITSELF TO THE POTENTIAL FOR FOG DEVELOPMENT TONIGHT. WENT WITH
IFR VSBYS FOR ALL TAF SITES...THOUGH MODELS ARE IN DECENT
AGREEMENT THAT FOG COULD REDUCE VSBYS EVEN FURTHER. WILL MONITOR
THE POSSIBILITY IN LATER UPDATES...AS ANY RAIN THIS
AFTERNOON/EVENING WOULD ENHANCE POTENTIAL FOR DENSER FOG. FOG SHOULD
BURN OFF BY AROUND 13Z WITH VFR CONDITIONS EXPECTED FOR THE REST
OF THE TAF PERIOD.
OUTLOOK...TSTMS POSSIBLE ON SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR OHZ026-034-035-042>046-051>056-060-062>065-
070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THURSDAY FOR OHZ061-077.
KY...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR KYZ089>100.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL NOON EDT THURSDAY FOR INZ050-058-059-066-
073>075-080.
EXCESSIVE HEAT WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...KURZHazardous weather outlook, Jul 19, 3:11 PM EST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE JUL 19 2011
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060-062>065-070>074-078>082-088-202015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
411 PM EDT TUE JUL 19 2011
...HEAT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
EXCESSIVE HEAT WATCH.
FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE
HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO
THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR
TO PRODUCE HEAT INDEXES BETWEEN 100 AND 105 DEGREES DURING THE
AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
OHZ061-077-202015-
MONTGOMERY-HAMILTON-
411 PM EDT TUE JUL 19 2011
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND
SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
EXCESSIVE HEAT WARNING.
FOR THE REMAINDER OF THE WEEK...A HEAT WAVE WILL CONTINUE AS THE
HOT AND HUMID AIRMASS OVER THE MIDDLE OF THE NATION BUILDS INTO
THE OHIO VALLEY. THE HIGH TEMPERATURES WILL COMBINE WITH HUMID AIR
TO PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES DURING THE
AFTERNOON AND EARLY EVENING HOURS THROUGH SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 3:29 PM EST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT TUE JUL 19 2011
OHZ073-082-192100-
PIKE OH-ROSS OH-
429 PM EDT TUE JUL 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND PIKE COUNTIES
THROUGH 500 PM EDT...
AT 427 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FRANKFORT TO MOORESVILLE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
WAVERLY...PIKETON...CHILLICOTHE...
PIKE LAKE...KINCAID SPRINGS AND BAINBRIDGE.
ALSO...LONDONDERRY...MASSIEVILLE...RICHMOND DALE...BOURNEVILLE...
KNOCKEMSTIFF...SCIOTO TRAIL STATE PARK...SUMMITHILL AND ELM GROVE ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3918 8276 3916 8278 3897 8280 3896 8280
3899 8319 3905 8330 3946 8331 3935 8274
HATZOSSpecial weather statement, Jul 19, 4:01 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 19 2011
OHZ063-072-192130-
CLINTON OH-FAYETTE OH-
501 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE AND
NORTHEASTERN CLINTON COUNTIES THROUGH 530 PM EDT...
AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR JASPER
MILLS...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN CLINTON AND SOUTHERN FAYETTE COUNTIES...INCLUDING JASPER
MILLS...STAUNTON AND NEW MARTINSBURG.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3938 8340 3938 8363 3957 8362 3960 8350
3938 8338
HATZOSSpecial weather statement, Jul 19, 4:36 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT TUE JUL 19 2011
OHZ073-082-192215-
PIKE OH-ROSS OH-
536 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROSS AND WESTERN
PIKE COUNTIES THROUGH 615 PM EDT...
AT 531 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BAINBRIDGE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
CYNTHIANA...PIKE LAKE...KINCAID SPRINGS AND PIKETON.
ALSO...SUMMITHILL...BUCHANAN...ELM GROVE...IDAHO...POPLAR GROVE AND
LAKE WHITE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3898 8314 3902 8327 3906 8332 3913 8337
3925 8335 3924 8337 3927 8339 3928 8338
3931 8339 3936 8337 3937 8323 3904 8297
HATZOSSpecial weather statement, Jul 19, 4:54 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT TUE JUL 19 2011
KYZ097-099-OHZ078-079-192230-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
554 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...
SOUTHWESTERN BROWN...NORTHEASTERN BRACKEN AND NORTHWESTERN MASON
COUNTIES THROUGH 630 PM EDT...
AT 549 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOCUST
RIDGE...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...
GEORGETOWN...AUGUSTA AND RIPLEY.
ALSO...HAMERSVILLE...FEESBURG...ROCK SPRINGS...UTOPIA...
HIGGINSPORT...MINERVA...MORANBURG AND TUCKAHOE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3867 8375 3866 8396 3869 8409 3903 8413
3903 8391
HATZOSSpecial weather statement, Jul 19, 5:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT TUE JUL 19 2011
KYZ097-099-OHZ078-079-192300-
MASON KY-BRACKEN KY-BROWN OH-CLERMONT OH-
627 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLERMONT...WESTERN
BROWN...BRACKEN AND NORTHWESTERN MASON COUNTIES THROUGH 700 PM EDT...
AT 623 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FELICITY...MOVING SOUTHEAST AT 15 MPH. IN ADDITION...VERY HEAVY RAIN
WILL FALL FROM THIS STORM.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FELICITY...BROOKSVILLE
AND AUGUSTA.
ALSO...NEVILLE...HAMERSVILLE...FOSTER...FEESBURG...WILLOW GROVE...
CHILO...BRADFORD AND LENOXBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3881 8424 3897 8422 3898 8402 3887 8391
3865 8385 3864 8396 3862 8407 3862 8421
HATZOSSpecial weather statement, Jul 19, 6:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT TUE JUL 19 2011
KYZ100-OHZ081-088-192345-
LEWIS KY-ADAMS OH-SCIOTO OH-
713 PM EDT TUE JUL 19 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHEASTERN ADAMS AND CENTRAL LEWIS COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ROME...
MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VANCEBURG AND CAMP DIX.
ALSO...ROME...CARRS...BUENA VISTA...SANDY SPRINGS...HERRON HILL...
GARRISON...CHARTERS AND STRICKLETT ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3842 8334 3851 8357 3884 8349 3872 8312
3853 8312 3853 8314 3849 8318 3847 8318
3844 8321 3843 8323 3840 8323
HATZOSThunderstorm Wind, Bracken
- When
- July 19, 6:30 PM EST to 6:34 PM EST
- Where
- Bracken County, 2 mi SSW of Johnsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 38.723, -84.164
Two trees were reported down due to damaging thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood in Wyoming, July 19, 20114 deaths · 2 injured · 1 event
- Excessive Heat in Missouri, July 19 to 24, 20111 death · 1 injured · $21,000 · 11 events
- Flash Flooding in Ohio, July 19, 2011$4.3 million · 6 events
- Flash Flooding and Hail in Wisconsin, July 19, 2011$830,000 · 65 kt wind · 10 events
- Tornado and Hail in Wisconsin, July 19, 2011$530,000 · EF0 · 19 events
- Flash Flooding and Hail in North Dakota, July 19, 2011$376,000 · 1 in hail · 9 events
- Flash Flooding and Damaging Winds in Minnesota, July 19, 2011$252,000 · 60 kt wind · 14 events
- Excessive Heat and Heat in Kentucky, July 19 to 24, 20115 injured · 32 events
- Damaging Winds in Maryland, July 19, 2011$86,000 · 61 kt wind · 10 events
- Damaging Winds and Lightning Strikes in New Jersey, July 19, 2011$67,000 · 52 kt wind · 15 events
- Flash Flood in Louisiana, July 19, 2011$100,000 · 1 event
- Flash Flood and Lightning Strike in Texas, July 19, 2011$80,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 330112.